# SDR UPS97824165

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME LOWER FLANGE FS 1060 FROM LONG 36 TO 34R HAS CORROSION REMOVAL BEYOND LIMITS.  REPAIRED IAW SRM 53-2-0, 51-1-20, AND 51-1-21.
